Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 5, NWS Cleveland, OH

March 19, 2018

NWS Cleveland, OH issued this small craft advisory at Mar 19, 2018, 4:04 AM EDT. It took effect at Mar 19, 2018, 10:00 AM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2018, 4:04 AM EDT (08:04 UTC)
In effect from
Mar 19, 2018, 10:00 AM EDT
Expired
Mar 21, 2018, 4:00 PM EDT
In force
54 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

055 
WHUS71 KCLE 190804
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
404 AM EDT Mon Mar 19 2018

LEZ142>149-191615-
/O.NEW.KCLE.SC.Y.0005.180319T1400Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
404 AM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EDT WEDNESDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 10 AM this morning to
10 AM EDT Wednesday.

* WINDS...Northeast 15 to 20 knots today, becoming 20 to 30 knots
  with gusts up to 35 knots tonight.

* WAVES...3 to 6 feet today increasing to 5 to 8 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
10 follow-up statements
228 
WHUS71 KCLE 191353
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
953 AM EDT Mon Mar 19 2018

...Storm Will Bring Gusty Winds to Lake Erie...

.A storm system developing over the Oklahoma Panhandle will move
east toward the Ohio Valley through Wednesday. The combination of
the storm system and a high pressure ridge will cause winds to
increase across the lower Great Lakes through Wednesday morning.

LEZ142>149-192200-
/O.CON.KCLE.SC.Y.0005.180319T1400Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
953 AM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

Lombardy
997 
WHUS71 KCLE 191945
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
345 PM EDT Mon Mar 19 2018

...Storm Will Bring Gusty Winds to Lake Erie...

.A storm system over the Oklahoma Panhandle will move east toward
the Ohio Valley through Wednesday. The combination of the storm 
system and a high pressure ridge will cause winds to increase 
across the lower Great Lakes through Wednesday morning.

LEZ142>149-200345-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
345 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
235 
WHUS71 KCLE 200135
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
935 PM EDT Mon Mar 19 2018

...Increasing northeast winds expected Tuesday...

.A storm system over the Tennessee Valley will move northeast
through the Ohio Valley Tuesday. The combination of that storm 
system and a ridge of high pressure located north of the lakes 
will cause winds to increase across the lower Great Lakes through 
Wednesday morning.

LEZ144>149-200945-
/O.EXT.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
935 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...Increasing to 5 to 9 feet Tuesday into Wednesday, then
  decreasing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142-143-200945-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
935 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...Building to 6 to 9 feet Tuesday into early Wednesday,
  then decreasing to 2 to 4 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
881 
WHUS71 KCLE 200800
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
400 AM EDT Tue Mar 20 2018

...Increasing Northeast Winds Expected Today...

.A storm system over the Tennessee Valley will move northeast
through the Ohio Valley Tuesday. The combination of that storm
system and a ridge of high pressure located north of the lakes
will cause winds to increase across the lower Great Lakes through
Wednesday morning.

LEZ142-143-201600-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
400 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-201600-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
400 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
835 
WHUS71 KCLE 201314
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
914 AM EDT Tue Mar 20 2018

...Increasing Northeast Winds Expected Today...

.A storm system over the Tennessee Valley will move northeast
through the Ohio Valley Tuesday. The combination of that storm
system and a ridge of high pressure located north of the lakes
will cause winds to increase across the lower Great Lakes through
Wednesday morning.

LEZ142-143-202115-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
914 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-202115-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
914 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
459 
WHUS71 KCLE 201957
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
357 PM EDT Tue Mar 20 2018

LEZ142-143-210400-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
357 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-210400-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
357 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...6 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
807 
WHUS71 KCLE 210101
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
901 PM EDT Tue Mar 20 2018

LEZ142-143-210915-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
901 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-210915-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
901 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WINDS...Northeast 20 to 30 knots with gusts up to 35 knots.

* WAVES...6 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
705 
WHUS71 KCLE 210947
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
547 AM EDT Wed Mar 21 2018


LEZ142-143-211400-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
547 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...Northeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-211800-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
547 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 25 knots with gusts up to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
493 
WHUS71 KCLE 211416
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1016 AM EDT Wed Mar 21 2018

LEZ142-143-212000-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
/O.NEW.KCLE.SC.Y.0006.180321T1416Z-180321T2000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
1016 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 PM EDT this afternoon.

* WINDS...Northeast 15 to 25 knots becoming north.

* WAVES...4 to 7 feet subsiding to 3 to 5 feet this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-212000-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1016 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 25 knots becoming north.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
619 
WHUS71 KCLE 212004
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
404 PM EDT Wed Mar 21 2018

LEZ144>149-220415-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
/O.NEW.KCLE.SC.Y.0007.180321T2004Z-180322T0800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
404 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 AM EDT Thursday.

* WINDS...North 15 to 20 knots decreasing to 10 to 15 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142-143-212115-
/O.EXP.KCLE.SC.Y.0006.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
404 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves will continue to slowly decrease this evening on
the western basin of Lake Erie.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 4:04 AM EDT, 0 minutes earlier.

Area forecast discussion, Mar 19, 4:04 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
404 AM EDT Mon Mar 19 2018

.SYNOPSIS...
High pressure will ridge into the area from Ontario as low
pressure tracks east across Tennessee through tonight. This low
will move off the Middle Atlantic Coast Tuesday. Wednesday and
Thursday high pressure will build back into the area from the
northwest.

&&

.NEAR TERM /THROUGH TUESDAY/...
High pressure will ridge into the area from Ontario as low
pressure tracks east across Tennessee through tonight. This low
will move off the Middle Atlantic Coast Tuesday. The better
chances of rain or snow arrive across the south Tuesday morning
as a secondary piece of jet energy moves across the region. It
will warm enough by Tuesday afternoon for the precipitation to
be all rain as it attempts to drift northward toward the
lakeshore. QPF amounts will be lower as you move north across
the area.

It appears we will see an increase in middle and high level
cloud cover today into tonight. This added cloud cover and
noticeable northeast wind will knock temperatures down a few
degrees from yesterday. Highs will range from the middle 30s
near the lakeshore to the lower 50s near and south of a line
from Marion to Millersburg. Tuesday will be cooler with highs
ranging from the mid 30s to lower 40s.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Low pressure over the upper Ohio valley will deepen briefly Tuesday
night before shifting east towards the mid Atlantic coast on
Wednesday. Models are coming into decent agreement with precip
placement across the southern half of the area during this time
frame. Have upped pops to likely from Findlay to Youngstown and
points south Tuesday night, decreasing Wednesday morning and ending
by 18Z Wednesday. The precip should quickly transition to snow
Tuesday night, with general 1 to 2 inch amounts possible across the
southern half of the forecast area. Dry conditions are expected
Wednesday night through Thursday night as high pressure moves across
the region. No major changes to temps from previous forecast, with
highs in the mid to upper 30s Wednesday, perhaps a degree or two
cooler than previous forecast. Highs on Thursday expected to be a
touch warmer, with mid 30s to low 40s. Lows through the period will
generally be in the 20s.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
Main concern during the long term period is low pressure quickly
moving east across the Ohio valley Saturday and Saturday night.
Models continue to show this quick moving low and upper shortwave
bringing precip to at least the southern half of the forecast area,
with the GFS/ECMWF in fairly decent agreement being 6 days out,
although the ECMWF is a bit further north with the precip than the
GFS. Have opted for high chance/likely pops during this time period.
At this point, it looks like the precip in our forecast area should
fall as all snow, but at the same time the heaviest precip amounts
look to be south of the area as of right now. This will need to be
monitored over the next several days with the potential for headline-
warranting snowfall somewhere in the region. Otherwise, high
pressure will provide dry conditions Friday and Friday night and
again on Sunday through Sunday night on the back side of the low.
Cooler pattern will continue through the weekend with highs
generally in the upper 30s to low 40s and lows in the mid to upper
20s.

&&

.AVIATION /06Z Monday THROUGH Friday/...
VFR conditions expected to continue through Monday evening.
Northeast winds will increase this afternoon with gusts up to 25
knots possible, especially across NW OH and along the
lakeshore.

.Outlook...Non-VFR possible Monday night into Tuesday across
southern TAF sites. MVFR possible Tuesday night through
Wednesday night at most locations.

&&

.MARINE...
Winds will increase out of the northeast today with a cold front
just south of the lake. Winds will generally be in the 10-15 kt
range today, but with northeast flow, wave will build rather quickly
into the 3-5 ft range. Issued a Small Craft Advisory for the entire
nearshore beginning at 10 AM, although the waves might not pick up
near Erie and west of the Islands until this afternoon. As low
pressure develops across the Ohio valley late tonight through
Tuesday, winds will quickly ramp up into the 20-30 kt range tonight
through Tuesday. Winds will slowly subside Tuesday night into
Wednesday before backing more northerly and becoming light Wednesday
night. High pressure will remain over the lakes Wednesday night
through Friday night, with generally light northerly winds becoming
variable by Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 AM this morning to 10 AM EDT
     Wednesday for LEZ142>149.

&&

SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Mullen
MARINE...Greenawalt
Hazardous weather outlook, Mar 19, 4:00 AM EDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
400 AM EDT Mon Mar 19 2018

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-200800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
400 AM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.